# SDR QR9R2025100900002

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9824
- Aircraft time: 3,445 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501184501
- Part serial: 1482
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUNUP, STBY ATTITUDE INDICATOR WOULD NOT POWER ON.  REMOVED AND REPLACED HORIZON INDICATOR IAW AMM 34-24-00, 4-1; MOC SUCCESSFULLY COMPLETED.
